# SDR MASA200600581

- Difficulty date: February 26, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 18,224 hours, 13,688 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6152 DSM - AUTO PILOT WILL NOT ENGAGE.  MX TROUBLESHOT AND FOUND NO FAULTS.  OP'S CHECK WAS NORMAL.
